An Exact Solution for a Boundary Value Problem with Application in Fluid Mechanics and Comparison with the Regular Perturbation Solution

Khaled, S. M., Ebaid, Abdelhalim . Abstract and Applied Analysis 2013. 2013 (172590) :-

Locate this article in:

Bibtex

@article{CIS-287273,
  Author = {Khaled, S. M. and Ebaid, Abdelhalim},
  Title = {An Exact Solution for a Boundary Value Problem with Application in Fluid Mechanics and Comparison with the Regular Perturbation Solution},
  Journal = {Abstract and Applied Analysis},
  Volume = {2013},
  Number = {172590},
  Year = {2013},
  Pages = {--},
  Keywords = {}
}

Similar articles